On the hyperelliptic sigma functions
Mathematische Annalen, Tome 50 (1898), pp. 462-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1898__50_157892,
author = {H.F. Baker},
title = {On the hyperelliptic sigma functions},
journal = {Mathematische Annalen},
pages = {462--472},
year = {1898},
volume = {50},
zbl = {29.0394.02},
url = {http://geodesic.mathdoc.fr/item/MAN_1898__50_157892/}
}
H.F. Baker. On the hyperelliptic sigma functions. Mathematische Annalen, Tome 50 (1898), pp. 462-472. http://geodesic.mathdoc.fr/item/MAN_1898__50_157892/